# SDR SWAA2022081122244

- Difficulty date: June 23, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TENSION STRAP TO INTERCOSTAL ATTACH DOUBLER AT RBL 20 BS 787+2. NUT PLATE DOUBLER / [01] SRM 53-60-15-1A-1 IS APPLICABLE FOR THIS DAMAGE;[02] BLENDED CORROSION ON AFT CARGO BAY INTERCOSTAL AT RBL 20; WORK AREA ; BS 787+2 ; L 2.0' X W 0.200' X D 0.001' ; ORIGINAL THICKNESS 0.050' ; REMAINING THICKNESS 0.049 ; FOUND TO BE IN LIMITS IAW SRM 53-60-15-1A-1 ; STEP 4G ; USE MICROMETER ; ID:ATS599 ; S/N: 87172278; DUE:09/2022;[03] NOT ALLOWABLE DAMAGED FOR THIS STRAP ; PART WILL BE REPLACE IAW 51-10-02-0G-0 ; STEP 9;[04] NO ALLOWABLE DAMAGE PER SRM ; REPAIR BY REPLACEMENT OF PART;[05] PARTIAL ON STEP 1.;[06] STEP 2 WRITTEN IN ERROR.;[07] VERIFIED CORRECTIVE ACTION 1 THRU 6 WITH CORRECTIVE ACTION 2 ENTERED IN ERROR AND NEW PART REC'D AND DRILLED UP COMPLETED;[08] PARTIAL ON STEP 3. FAULT TTG8Q00D6DSR COMPLETED.;[09] VERIFIED ACCOMPLISHMENT OF STEP 3.;[10] VERIFIED STEP 2 WAS WRITTEN IN ERROR.;[11] CORRECTED MEASUREMENT 15;[12] VERIFIED MEASUREMENT FIELDS ARE ACCURATE & COMPLETE.
